# SDR SWIA201541199

- Difficulty date: April 25, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 32,478 hours, 26,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS HANDLE MOUNTING ASSEMBLY SUPPORT BRACKET CRACK.  REMOVED AND INSTALLED NEW SUPPORT BRACKET FOR PASSENGER DOOR MOUNTING HANDLE IAW SRM AND REO.
